# SDR VNAA0107014

- Difficulty date: July 11, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 15,641 hours, 14,029 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Dirty
- Location: Ecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A ELECTRONIC CONTROL UNIT FAIL LIGHT AND A GENERATOR OFF LINE LIGHT.  OUT STATION MAINTENANCE INSPECTED AND CLEANED THE ELECTRONIC CONTROL UNIT CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
